I started on Nucynta IR 75mg 3x a day 2 years ago. Did great at first but became less effective over time. Last year my Dr. switched me to Nucynta ER 150mg 2x a day. I immediately started feeling sad. Now due to insurance I couldn't afford my prescription last week ( had a coupon that I always used to get it for $25. But cvs said even with the coupon it was $580, something about deductibles.). This is day 3 without it and I just want to lay on the floor and cry. I feel soooooo sad.
Nucynta (tapentadol) is similar to Tramadol as it binds to opioid receptors but has a dual action as an SNRI (serotonin/norepinephrine reuptake inhibitor) an anti-depressant. So when you suddenly stop taking it with or without tapering, your brain is going through serious adjustments. I would like to take Nucynta rather than tramadol as it is a more potent opioid and works on norepinephrine to treat my depression like killing two birds with one stone. I have severe post-traumatic arthritis in my wrist and ankle from a car accident that will be with me for the rest of my life, and thanks to the opioid crisis I can't get anything stronger than tramadol which works more as an anti-depressant than a pain reliever. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 15 May 2012 • 2 answers
Posted 11 Dec 2014 • 2 answers
Posted 22 Nov 2015 • 2 answers
Posted 5 Apr 2017 • 3 answers